# SDR AWXA200100584

- Difficulty date: October 29, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 58,101 hours, 47,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465391
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C13 - C - CRACK FOUND IN VERTICAL FRAME INNER CHORD (1.125 INCH) AT BS 616, LBL 60, WL 200.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED REPAIR FILLER AND STIFFENER ANGLE AND INSTALLED IAW AWA ER 15-5311-01143-DD2.
